Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Density of integer sequences


Author: R. Kaufman
Journal: Proc. Amer. Math. Soc. 19 (1968), 1501-1503
MSC: Primary 10.63
DOI: https://doi.org/10.1090/S0002-9939-1968-0236141-3
MathSciNet review: 0236141
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yvette Amice, Un théorème de finitude, Ann. Inst. Fourier (Grenoble) 14 (1964), no. fasc. 2, 527–531 (French). MR 0174542
  • [2] Jean-Pierre Kahane, Sur les mauvaises répartitions modulo 1, Ann. Inst. Fourier (Grenoble) 14 (1964), no. fasc. 2, 519–526 (French). MR 0174545
  • [3] A. Zygmund, Trigonometric series, Monogr. Mat., Bd. 5, PWN, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.63

Retrieve articles in all journals with MSC: 10.63


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0236141-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society